# SDR DALA2017020801101

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 58,936 hours, 25,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT LT FUSELAGE STA 239 BTWN L20L & L23L. MEASURED DENT AT LT FUSELAGE STA 239 BETWEEN L20L & L23L FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01. FABRICATED, REPAIR DOUBLER AND INSTALLED IAW SRM 53-00-01 REPAIR 3.
